# SDR ASAA0741469

- Difficulty date: February 15, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- Aircraft time: 42,515 hours, 23,750 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654659320
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE.  REMOVED DAMAGED SHEAR TIE, FABRICATED AND INSTALLED REPAIR ANGLE AND FILLER IAW SRM 53-00-07 REPAIR 3 FIG 201.
